Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the automorphism group of a reduced primary Abelian group


Author: Kai Faltings
Journal: Trans. Amer. Math. Soc. 165 (1972), 1-25
MSC: Primary 20K99
MathSciNet review: 0292932
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classical theorems concerning isomorphisms and automorphisms of full linear groups are generalized to reduced primary Abelian groups and their automorphism groups. Also, a duality theory for (not necessarily finite) reduced Abelian p-groups is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20K99

Retrieve articles in all journals with MSC: 20K99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0292932-X
Keywords: Primary Abelian group, reduced group, automorphism group, subgroup lattice, projectivity, duality, adjoint homomorphism, stabilizer, direct summand, involution, extreme involution
Article copyright: © Copyright 1972 American Mathematical Society